| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyphema (1911)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.H11 - manufacturer narrative: iop elevation from baseline, hyphema, is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
A health care professional reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced spontaneous hyphema/posterior chamber bleed.Sudden loss of vision and iop of 55 was noted.The clot was coming out of the pupil, and there was heme in the posterior chamber and vitreous.Iop was controlled over 3 days on medication.The patient status is now 20/50 vision and iop is 20.Patient will be monitored.Lens remains implanted.